# SDR IPXA2M73169

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TURN OFF AFTER TURNING THEM ON TO TEST OPERATION.  SECURED LOOSE TERMINAL AT GROUND 905R. REF WDM 33-51-01, PG. 1 EMERGENCY LIGHTS WORKED NORMALLY.
